# SDR ASAA2016090218066

- Difficulty date: September 2, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,707 hours, 11,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM AT STA 328, RBL 54.  ACFT GROUNDED. REMOVED CORROSION AT RBL 54, ORIGINAL THICKNESS 0.125 IAW DWG 15189-1210, REMAINING THICKNESS 0.094,  REMOVED 0.031, BLENDED AREA IS OUT OF ALLOWABLE LIMITS IAW SRM 53-10-51-1A-1, PAR 4, FIG 105.  REPAIRED BS 328 UPPER CHORD OF FLOORBEAM IAW SRM 53-10-51-2R-7, REPAIR NR 7.
